EconPapers    
Economics at your fingertips  
 

Public Policies, Migration Patterns, and Theoretical Justification: A Reply

Richard Cebula () and Robert M Kohn

Public Finance = Finances publiques, 1976, vol. 31, issue 3, 451-52

Date: 1976
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pfi:pubfin:v:31:y:1976:i:3:p:451-52

Access Statistics for this article

More articles in Public Finance = Finances publiques
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:pfi:pubfin:v:31:y:1976:i:3:p:451-52